Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

What causes spotting after unprotected sex while on depo shot?

May 2014
User rating for this question
Very Good
Answered by

Practicing since : 2002
Answered : 6310 Questions
Hello my name is XXXX & I'm 15 years old , I know very young .. Well anyways me & my ex boyfriend had un protected sex two days after my period & my period should start I sometime this week it's been un regular since I stopped the depo shot about a year & half ago , I've been spotting for three days now & last night I had really bad cramps I thought I was gonna start my period when I woke up nothing I still had cramps all day & my next appointment with my obgyn isn't till February . I've taken two test both came out not pregnant please help I have no idea what's wrong with me ...
Posted Tue, 28 Jan 2014 in General Health
Answered by Dr. Vivek Chail 1 hour later
Brief Answer: Please find detailed answer below Detailed Answer: Hi XXXX, Thanks for writing in to us. You are very young and at this age, your body still needs time to prepare itself for adulthood. The periods can vary from scanty to heavy flow and also you have stopped depo shot a year back which accounts for irregular flow. If you've had pregnancy tests at least 15 days after your last unprotected sexual intercourse then most likely you are not pregnant. The cramps can be a normal phenomenon in your body but if it is associated with continuous pain, burning urination or lumps and bumps in the genitals then an urgent visit to your doctor is important. The risk of sexually transmitted diseases remains in having unprotected sexual intercourse and you should always insist on your partner using condoms to for healthy sex. Wishing you good health. Do write back if you have any doubts. Regards, Dr.Vivek
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor